MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strip vial returned expired (3/30/2017) - unable to test.Most likely underlying root cause: mlc-6- passed expiration date.(b)(4).
 
Event or Problem Description
Consumer reported complaint for reading of hi.The expected fasting blood glucose test result range is :120-126mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 03/30/2017 (expired) and open vial date is (b)(6) 2016 (more than 4 months).The meter memory was reviewed for previous test result history(date/time not set): hi (b)(6) 2017 12:01 pm fasting: no; 273mg/dl (b)(6) 2017 08:25 pm fasting: yes; 290mg/dl (b)(6) 2017 08:12 pm fasting: yes; 454mg/dl (b)(6) 2017 10:19 pm fasting: yes; 206mg/dl (b)(6) 2017 09:30 pm fasting: yes.Memory concerns: customer concerned with results (b)(6) 2017 of hi.The normal fasting glucose range is 120mg/dl to 126mg/dl over a year ago when he was checking regularly.The customer is using expired test strips and he has been using the same vial for a year.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6690922
Report Number1000113657-2017-01257
Device Sequence Number1973267
Product Code NBW
UDI-Device Identifier00052569132463
UDI-Public(01)00052569132463
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRR4531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2017
Initial Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1